Malmquist Theorem for the Solutions of Differential Equations in the Vicinity of a Branching Point

  • A. Z. Mokhonko
  • A. A. Mokhonko

Abstract

An analog of the Malmquist theorem on the growth of solutions of the differential equation $f' = P(z, f)/Q(z, f)$, where $P(z, f)$ and $Q(z, f)$ are polynomials in all variables, is proved for the case where the coefficients and solutions of this equation have a branching point in infinity (e.g., a logarithmic singularity).
Published
25.09.2014
How to Cite
MokhonkoA. Z., and MokhonkoA. A. “Malmquist Theorem for the Solutions of Differential Equations in the Vicinity of a Branching Point”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 66, no. 9, Sept. 2014, pp. 1286–1290, http://umj.imath.kiev.ua/index.php/umj/article/view/2221.
Section
Short communications